# SDR 96ZZZM47

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054577
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT NR 202 - DURING CRUISE, THERE WAS AN ELECTRICAL SMELL COMING FROM THE RECIRCULATING FAN, P/N 605457-7 TWPN 12801.  CIRCUIT BREAKER PULLED AND PLACARDED.  DECEMBER 24, 1995, MSP REPLACED RECIRCULATION FAN.  OPERATIONS CHECK NORMAL.
